MAUDE Adverse Event Report: MAKO SURGICAL CORP. BAR EXTENSION; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BAR EXTENSION; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210070
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The bar extension assembly in the new stryker leg holder had exposed carbon fibers when removed from package.Case type: no associated procedure.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported issue: it was reported that the base bar extension was damaged.Product history review: review of the device history records indicate 75 devices were manufactured and accepted into final stock on 07/06/2018.Complaint history review: a review of complaints related to p/n 210070, lot 608499 shows no additional complaint(s) related to the failure in this investigation.Inspection: inspection showed no damage to the part.Conclusion: the failure mode was not confirmed.The hazard/harm combination from this complaint has been previously identified.No additional investigation or specific actions are required.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.
 
Event or Problem Description

Brand Name
BAR EXTENSION
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8431797
Report Number3005985723-2019-00244
Device Sequence Number1633447
Product Code OLO
UDI-Device Identifier00848486031862
UDI-Public00848486031862
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number210070
Device Lot Number608499
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;